Hilbert Rings and the Hilbert Nullstellensatz.

Oscar Goldman

Mathematische Zeitschrift (1951)

  • Volume: 54, page 136-140
  • ISSN: 0025-5874; 1432-1823

How to cite


Goldman, Oscar. "Hilbert Rings and the Hilbert Nullstellensatz.." Mathematische Zeitschrift 54 (1951): 136-140. <http://eudml.org/doc/169216>.

author = {Goldman, Oscar},
journal = {Mathematische Zeitschrift},
keywords = {rings, modules, fields},
language = {eng},
pages = {136-140},
title = {Hilbert Rings and the Hilbert Nullstellensatz.},
url = {http://eudml.org/doc/169216},
volume = {54},
year = {1951},

AU - Goldman, Oscar
TI - Hilbert Rings and the Hilbert Nullstellensatz.
JO - Mathematische Zeitschrift
PY - 1951
VL - 54
SP - 136
EP - 140
LA - eng
KW - rings, modules, fields
UR - http://eudml.org/doc/169216
ER -

Citations in EuDML Documents

  1. Jean Guérindon, Anneaux de Goldman
  2. Barry J. Gardner, Ring varieties closed under ideal sums
  3. Jean Guérindon, Quelques applications des modules gradués
  4. C. Procesi, Non commutative Jacobson-rings
  5. Claude Joulain, Sur les anneaux non commutatifs. I. Radical
  6. Othman Echi, Quasi-homeomorphisms, Goldspectral spaces and Jacspectral spaces
  7. Paolo. Salmon, Sur les séries formelles restreintes
  8. Jean Guérindon, Sur le passage d'un anneau local au gradué associé
  9. L. Lesieur, R. Croisot, Algèbre nœthérienne non commutative

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.